MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER
Model Number MAX 2
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that employees obtained burns to their hands after handling scopes that were processed in their v-pro max 2 sterilizer.The employees rinsed their hands with water and continued working.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and found the unit to be operating properly.No issues were noted with the function or operation.The technician proactively replaced the injection tubing and valves and the sterilizer was returned to service.The technician was informed that the employee was not wearing proper ppe, specifically gloves, while operating the sterilizer.The v-pro max 2 sterilizer operator manual states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the operator manual further states, "ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit." additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro max 2 sterilizer.The operator manual states, "dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit." the technician counseled user facility personnel on the importance of wearing proper ppe, specifically gloves, while operating their v-pro max 2 sterilizer and properly drying instruments prior to processing.No additional issues have been reported.

Brand Name
V-PRO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23658446
Report Number3005899764-2025-00093
Device Sequence Number18632330
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)250623
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown